Doctors Lounge - Urology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Urology Answers List

Forum Name: Urology Topics

Question: Bed wetting with several other symptoms (eyes, pain)


 someone01 - Sat Sep 01, 2007 9:27 am

Off and on for a few years, I have had months where I strongly feel the need to urinate, even immediately after I go, and often have very little urine production, even when it feels like I have to go the most. Two different urologists came up with nothing after cystoscopy/diary/physical therapy/bladder emptying test/etc.
I also wake up many times a night to go, and often have to go 2-3 times before I can fall asleep.

Today, I woke up early to a weird muscle sensation/contraction feeling. I had urinated in bed, and was still doing so. I had absolutely no control over it; it just kept happening. I have leaked a little bit since, and control has been difficult. It was a lot of urine, not just a leak. And I had just gone to the bathroom about an hour before. My urethra area stings quite a bit, as well, and two days ago, I had to leave work because of a similar pain. No UTI was detected, but they did find white blood cells in urine.
I was not dreaming about urination when this happened.
The small leaks feel like air bubbles passing out of my urethra; a very odd sensation.

Also, for the last month I have been having vision problems, in one eye only. The vision in my right eye just seems "off." What I see out of that eye is whiter, blurrier and just a different color (a little pink.) It causes some dizziness, as my eyes just don't "mesh" well together. My eye Dr found nothing. I feel like I'm slowly losing vision in the eye.

I'm only 30 years old, and female.
I am terrified to go to sleep.

The only thing that ever came up in all my Dr tests was an ANA test ratio of 80, which they said might not mean anything, or could be from birth control pills. No lupus or MS was diagnosed.
It also hurts to be intimate with my bf... that's been going on for a few months.
 Dr. Chan Lowe - Sat Sep 01, 2007 9:37 pm

User avatar Hi someone01,

I would recommend you see your primary care doctor for an evaluation of things that can cause increased urine production and poor control. Possibilities include Diabetes mellitus, the blood sugar one, Diabetes insipidus, the anti-diuretic hormone one, and a neurological problem (such as a tethered spinal cord) among other things.

It sounds like the urologists have fairly well ruled out structural problems.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us